Transformation Groups

, Volume 16, Issue 1, pp 175-191

First online:

Induced Dirac structures on isotropy-type manifolds

  • M. JotzAffiliated withSection de Mathématiques, Ecole Polytechnique Fédérale de Lausanne Email author 
  • , T. S. RatiuAffiliated withSection de Mathématiques and Bernouilli Center, Ecole Polytechnique Fédérale de Lausanne

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A new method of singular reduction is extended from Poisson to Dirac manifolds. Then it is shown that the Dirac structures on the strata of the quotient coincide with those of the only other known singular Dirac reduction method.

Key words and phrases

Dirac structures singular reduction proper action

AMS classification

70H45, 70G65, 53C15, 53C10 (primary) 70G45, 53D17, 53D99 (secondary)